# SDR 6RX2015FA0000085

- Difficulty date: March 1, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N821LC
- Make and model: Lear 45LEAR
- Aircraft serial: 406
- Aircraft time: 1,730 hours, 1,175 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 1,730 hours, 1,175 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nacelle
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

APPARENT LIGHTNING STRIKE CAUSED ENGINE FIRE WARNING TO ACTIVATE.  THE WARNING WOULD NOT RESET.  SUBSEQUENT ENGINE SHUTDOWN HAD NO AFFECT ON WARNING.  BOTH ENGINE FIRE EXTINGUISHERS WERE DISCHARGED.  FIRE WARNING STILL INDICATED.  DECLARED EMERGENCY, LANDED UNEVENTFULLY.   INSPECTED ENGINE AND THERE WAS NO IDICATION OF FIRE.  DISCOVERED LIGHTNING STRIKE SIGNS.
